# SDR RAAA96E4021

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 245-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK, FOUND FUSELAGE SKIN CORRODED UNDER PREVIOUS REPAIR FS 245 TO 255, S-23 TO S-31.  REPLACED FUSELAGE SKIN FROM FS 236 TO 274 AND S-23 TO S-31 PER SRM 51-2-9.  REPAIRED FWD CARGO COMPT DOOR CUTOUT SKIN PER SRM 53-2-1, FIG 2, SHEET 6.
